Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Swelling on chin causing discomfort, heaviness, center with transparent appearance. Pimple?

Hi Doctor. 5days back I developed a flat redness on my left chin , it s just small in size, and it was starting to become a pimple . 2nd day i put futasole, but there s no any pus yet, but it was starting to swell mildly. I applied futasole for 3x in one day, my third application i made it overnight. I woke up the next day with quite discomfort on my left chin and mild heaviness, then i looked in the mirror my pimple gets worse and reddish and swollen. I stopped futasole, i just wash my face with plain water no soap used. Today is the fifth day and it became more swollen and on the center of it I can see transparent appearance. Is my pimple infected? Is it a pimple? I ll be glad for your answer. Thanks Doc
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi.i think it is mollucum got infected due to application of ointment.first extirapate the lesion and if bleeding is present go for electrocautery.after that apply a antibiotic cream
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor